# SDR A6WA202102197661

- Difficulty date: February 18, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 41,097 hours, 38,970 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RECEIVED AINTIICE DUCT WARN MSG. CW QRH RH FUSELAGE WAS RED. MSG CLEARED WITHIN 30 SECONDS OF SELECTING 14TH STAGE SOVS CLOSED. FLAP OVERRIDE IS STUCK ON   ***AIRCRAFT REMOVED FROM SERVICE****  PERFORMED INSPECTION OF BLEED AIR DUCT INSIDE THE FUSELAGE, FOUND NO DEFECTS.  PERFORMED ENGINE RUNS CANNOT DUPLICATE ANTI-ICE DUCT WARNING, REQUIRES FURTHER T/SING.        OPS CHECK NORMAL AT THIS TIME NO DEFECTS NOTED WITH FLAP OVERRIDE SWITCH.  REF 326528/4 FOR NEW     DISCREPANCY.    SEE WO 302214 WCS 1-8 FOR C/AS OF REPLACEMENT OF 14TH ST BLEED AIR DUCT LOOP.  OPS CHECKS GOOD AT THIS TIME.
